MathSciNet Relay Station
MathSciNet bibliographic data
MR1207228 60F15 (60J55)
Révész, P. Clusters of a random walk on the plane. Ann. Probab. 21 (1993), no. 1, 318–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement